MathSciNet Relay Station
MathSciNet bibliographic data
MR2186332 (2006j:37071) 37J45 (34C25 37C27)
Adachi, Shinji; Tanaka, Kazunaga; Terui, Masahito A remark on periodic solutions of singular Hamiltonian systems. NoDEA Nonlinear Differential Equations Appl. 12 (2005), no. 3, 265–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement